Call Us 01-2600262
Actifed SYRUP

Actifed SYRUP

6.65

-+

Actifed Syrup 30mg/12.5mg contains two fast acting ingredients which work together to relieve the symptoms of colds, flu,  congestion, catarrh & allergies.

  1. Pseudoephedrine hydrochloride which is a decongestant that relieves nasal and sinus congestion.
  2. Triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes.

‚Äč

DOSAGE: For oral use only. 

Adults and children aged 12 years and over: Two 5 ml spoonfuls every 4-6 hours, up to 4 times a day. Maximum daily dose: 40 ml. Leave at least 4 hours between doses. Do not give more than 4 doses in 24 hours

Children aged 6-12 years : One 5 ml spoonful every 4-6 hours, up to 3 times a day. Maximum daily dose: 15 ml. Leave at least 4 hours between doses. Do not give more than 3 doses in 24 hours. Use only when simple measures have failed to provide adequate relief.

NOT SUITABLE FOR CHILDREN UNDER 6 YEARS.

 

DO NOT TAKE IF:

  • Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
  • If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
  • Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.
  • Do not take with other cold & flu medications.

For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT ACTIFED SYRUP

  • Each 5ml contains Pseudoephedrine Hydrochloride 30mg and Triprolidine hydrochloride 12.5 mg. Other ingredients are:  Sucrose, glycerol, methyl hydroxybenzoate (E218), sodium benzoate (E211), quinoline yellow (E104), sunset yellow (E110) and purified water
  • If symptoms persist for more than 5 days or new symptoms occur stop treatment at once and consult your doctor.
  • This medicine may cause dizziness, drowsiness, reduce alertness and impair hearing. If affected, do not drive or operate machinery. Avoid alcoholic drink.

https://www.medicines.ie/medicines/actifed-30-mg-1-25-mg-per-5-ml-syrup-31174/patient-info

You may also like...
€13.00
€6.20
€5.70
€3.65
€7.20
Sale
was €59.95 Now €54.95

Website Design by Dmac Media